Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A generalization of the Wedderburn-Malcev theorem to infinite dimensional algebras

Author: Robert B. Reisel
Journal: Proc. Amer. Math. Soc. 7 (1956), 493-499
MSC: Primary 09.3X
MathSciNet review: 0078978
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Adrian Albert, Structure of algebras, Revised printing. American Mathematical Society Colloquium Publications, Vol. XXIV, American Mathematical Society, Providence, R.I., 1961. MR 0123587
  • [2] N. Bourbaki, Topologie générale, Chapitre I, Structures topologiques, Chapitre II, Structures uniformes, Actualités Scientiques et Industrielles, no. 1142, Paris, 1951.
  • [3] Charles W. Curtis, The structure of non-semisimple algebras, Duke Math. J. 21 (1954), 79–85. MR 0061095
  • [4] N. Jacobson, The radical and semi-simplicity for arbitrary rings, Amer. J. Math. 67 (1945), 300–320. MR 0012271,
  • [5] V. M. Kuročkin, The decomposition of algebras into a semi-direct sum of a radical and a semi-simple subalgebra, Moskov. Gos. Univ. Učenye Zapiski Matematika 148(4) (1951), 192–203 (Russian). MR 0049171
  • [6] A. Malcev, On the representation of an algebra as a direct sum of the radical and a semi-simple subalgebra, C. R. (Doklady) Acad. Sci. URSS (N.S.) 36 (1942), 42–45. MR 0007397
  • [7] A. Tihomirov, A generalization of Malcev’s theorem on cleft algebras, Bull. Acad. Sci. URSS. Sér. Math. [Izvestia Akad. Nauk SSSR] 11 (1947), 47–58 (Russian, with English summary). MR 0020549
  • [8] Daniel Zelinsky, Raising idempotents, Duke Math. J. 21 (1954), 315–322. MR 0062107

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.3X

Retrieve articles in all journals with MSC: 09.3X

Additional Information

Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society